# SDR SWIA200210963

- Difficulty date: June 13, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 21,729 hours, 19,223 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

YAW DAMPER NR 2 FAILED DUE TO NR 2 AHRS FAILURE.  INSTALLED SERVICEABLE AHRS COMPUTER AT NR 2 POSITION.  AHRS OPS CHECK GOOD.  YAW DAMPER NR 2 OPS CHECK GOOD.  RETURNED TO CAT II SERVICE.
